# SDR DALA2021012100398

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Migrated
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION OF RIGHT ENGINE DRAG FITTINGS CLAMP UP & DIAGONAL BRACE SHIM 1 WERE FOUND MIGRATED.  ALSO CORROSION, SCRATCHES AND BURRS WERE FOUND ON HOLES 2, 3, 5-10 & 11-18 COMMON TO WING SKIN AND DRAG FITTINGS.  REPAIRED PER ERA 589384-14AD.
